MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVS RASP/TRL STEM SZ 6 LNG; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. UNIVERS REVS RASP/TRL STEM SZ 6 LNG; MANUAL INSTR, GENERAL SURGICAL
Model Number UNIVERS REVS RASP/TRL STEM SZ 6 LNG
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.The most likely cause of the reported failure is wear and tear.
 
Event or Problem Description
It was reported that during a univers revision revers cta procedure complications occurred.Due to the fact that the trial implant is smaller than the regular implant ar-9501-06rcpc problems occurred.As the surgeon has not removed all the cement in the lower part of the humerus the trail implant fit in but the regular implant did not.Due to this failure the procedure became more complicated.There was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device anyway.It was not necessary to switch the surgical technique or do a second surgery.03-aug-2022 update dw: further information were provided that a spacer from an unknown manufacturer was placed inside the patient as she had multiple surgeries prior to the reported revision.It is unknown what prosthesis was implanted prior to the multiple surgeries.No further information are avaialble what device was initially implanted and when the initial surgery was performed.

Brand Name
UNIVERS REVS RASP/TRL STEM SZ 6 LNG
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19319089
Report Number1220246-2024-03299
Device Sequence Number15351423
Product Code MDM
UDI-Device Identifier00888867061675
UDI-Public00888867061675
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVS RASP/TRL STEM SZ 6 LNG
Device Catalogue NumberAR-9510-06R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown